Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 340780, 11 pages
http://dx.doi.org/10.1155/2015/340780
Research Article

Analysis on Topological Properties of Dalian Hazardous Materials Road Transportation Network

1School of Transportation and Logistics, Southwest Jiaotong University, Chengdu 610031, China
2Faculty of Geosciences and Environmental Engineering, Southwest Jiaotong University, Chengdu 610031, China
3Kunming Hydroelectric Investigation Design and Research Institute, China Hydropower Engineering Consulting Group Corporation, Kunming 650051, China

Received 19 July 2014; Accepted 10 November 2014

Academic Editor: Hong Chen

Copyright © 2015 Pengyun Chong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengyun Chong, Bin Shuai, Shaowei Deng, Jianting Yang, and Hui Yin, “Analysis on Topological Properties of Dalian Hazardous Materials Road Transportation Network,” Mathematical Problems in Engineering, vol. 2015, Article ID 340780, 11 pages, 2015. https://doi.org/10.1155/2015/340780.